J. Daniel and . Bernstein, Multidigit multiplication for mathematicians, 2001.

T. Paul, R. A. Bateman, and . Horn, A heuristic asymptotic formula concerning the distribution of prime numbers, Math. Comput, vol.16, issue.79, p.363367, 1962.

I. Leo and . Bluestein, A linear ltering approach to the computation of discrete Fourier transform, Audio and Electroacoustics, IEEE Transactions on, vol.18, issue.4, pp.451-455, 1970.

P. Richard, P. Brent, and . Zimmerman, Modern computer arithmetic, 2010.

W. James, J. W. Cooley, and . Tukey, An algorithm for the machine calculation of complex Fourier series, Math. Comput, vol.19, pp.297301-017858631, 1965.

H. Dubner and Y. Gallot, Distribution of generalized Fermat prime numbers, Mathematics of Computation, vol.71, issue.238, pp.825832-1885631, 2002.
DOI : 10.1090/S0025-5718-01-01350-3

A. De, P. P. Kurur, C. Saha, and R. Saptharishi, Fast integer multiplication using modular arithmetic, 40th annual ACM symposium on Theory of computing STOC '08, p.499506, 2008.
DOI : 10.1145/1374376.1374447

URL : http://arxiv.org/abs/0801.1416

M. Fürer, On the complexity of integer multiplication (extended abstract), Tech. Report CS-89-17 Faster integer multiplication, SIAM J. Comput, vol.39, issue.3, p.9791005, 1989.

P. Gaudry, A. Kruppa, and P. Zimmermann, A GMP-based implementation of Schönhage-Strassen's large integer multiplication algorithm, Proceedings of the 2007 International Symposium on Symbolic and Algebraic Computation ISSAC '07, p.167174, 2007.

T. Granlund, G. Development-team, and . Mp, The GNU Multiple Precision Arithmetic Library, 2016.

D. Harvey, Faster polynomial multiplication via multipoint Kronecker substitution, Journal of Symbolic Computation, vol.44, issue.10, 2009.
DOI : 10.1016/j.jsc.2009.05.004

URL : http://doi.org/10.1016/j.jsc.2009.05.004

D. Harvey and J. Van-der-hoeven, Faster integer multiplication using plain vanilla FFT primes, 2016.

D. Harvey, Joris van der Hoeven, and Grégoire Lecerf, Even faster integer multiplication, J. Complexity, vol.36, p.130, 2016.
DOI : 10.1016/j.jco.2016.03.001

URL : http://arxiv.org/abs/1407.3360

A. Karatsuba and Y. Ofman, Multiplication of multidigit numbers on automata, Soviet Physics-Doklady, vol.7, p.595596, 1963.

C. M. Papadimitriou, Computational complexity, 1994.

A. Schönhage and V. Strassen, Schnelle multiplikation groÿer zahlen, Computing, vol.7, issue.3-4German, p.281292, 1971.

A. L. Toom, The complexity of a scheme of functional elements realizing the multiplication of integers, Soviet Mathematics Doklady, vol.3, p.714716, 1963.

J. Von, Z. Gathen, and J. Gerhard, Modern computer algebra, 1999.